# SDR AWXA200201045

- Difficulty date: October 3, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 54,872 hours, 35,064 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 655214129
- Condition: Worn
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A WORN AREA WAS FOUND ON THE L/H WING MID FLAP AT THE TOP INBOARD END, WBL 73. MAINTENANCE CUTOUT DAMAGED AREA OF L/H WING MID FLAP AT THE TOP INBOARD END WBL 73; FABRICATED A PLATE, 2 EACH DOUBLERS, AND A FILLER; BONDED SKIN ASSEMBLY; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 57-53-01, PG. 206-207, FIG. 203.
